# SDR SCNA20251230511S

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N851SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37256
- Aircraft time: 38,611 hours, 12,727 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skid
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

POSSIBLE TAIL STRIKE.  PERFORMED TAIL STRIKE INSPECTION PER AMM 05-51-32 FOUND TAIL SKID AND SHOW TO STILL IN SERVICEABLE CONDITION
